# SDR KNNA2497232010CMH

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 50,663 hours, 30,103 cycles
- Engine: Pwa JT8D15A
- Engine time: 38,781 hours, 28,988 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820112M
- Part serial: AF6899
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FAR 91 MX FERRY KACY-KSLC-KMER FOR C-CHECK, AT FL360 NR 2 RIGHT ENGINE SHUTDOWN, FUEL FLOW 0  N1, N2, & OIL PRESS NORMAL.  DIVERTED TO KCMH.
